# SDR SWIA200921758

- Difficulty date: June 6, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 26,937 hours, 38,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HAS CORROSION AND PIN HOLE IN EXTERIOR SKIN APPROX 5 INCHES FROM BOTTOM AND 12 INCHES FROM AFT SIDE OF DOOR.  (SVC CHECK)  REPAIRED PER SRM.
